# SDR SWAA2023013080594

- Difficulty date: December 11, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AROUND HOLES LT WING 2022-691624<[01] TOOL USED CALIPER P/N 500-196-30 S/N A21033526 DUE DATE 15 NOV 23;[02] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18175478 DUE DATE 24/SEP/23.;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE:20-JUL-23.;[04] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18185733 DUE DATE 16/JAN/23.;[05] TOOL USED SCALE P/N 91847 S/N AE-409316 DUE DATE 06/JUN/23;[06] TOOL USED HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE 16/JAN/23.;[07] TOOL USED: MULTIMETER PN: FLUKE 1587 ; SN: 99180027 ; DUE DATE:15-DEC-23;[08] REPAIRED ACCESS PANEL 561BB TRAILING EDGE LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
